| Catalog Number |
WGPRIME25 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/02/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As a result of this malfunction, surgical intervention was conducted to preclude permanent damage to a body structure or permanent impairment of a body function as evidenced by previous reported events with similar files.This event, therefore, is reportable per 21cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
Event or Problem Description
In this event it is reported that a waveone gold reciprocating file primary 25mm file broke during use.Patient was referred to endo specialist who removed the file and completed the procedure.File discarded.No injury.
Additional Manufacturer Narrative
Additional information received that no patient injured, and all the broken parts retrieved from the patient mouth.Since this is the case the (b)(4) applies (broken parts retrieved - no patient's injury) applies to this event and is not reportable.Please disregard the initial report.Correcting this event from reportable to non-reportable after receiving additional information.Since this is the case the (b)(4) applies (broken parts retrieved - no patient's injury) applies to this event and is not reportable.Please disregard the initial report.